Me too! I take naps because it's an escape grom feeling discontent with everything. I never thought about it that way before. I feel guilty all the time about the naps but It doesn't stop me from taking them. I tried Vyvanse and Adderall. They work but then I can't sleep at night. Is there a non stimulant that works?
Strattera is a non-stimulant med. It doesn't work as well, but it does work.
The other thought is not to take extended release meds (XR) so they are out of your system at night. Vyv has probably the longest duration of them all, which is great for some people. Ritalin has a duration of roughly 4 hours which I think is the shortest.
Some people even take meds to help them sleep at night (which I think should be avoided if possible). But since we all are different it takes some trial and error to see what works the best.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.